User menu

Robust boundary control of systems of conservation laws

Bibliographic reference Prieur, Christophe ; Winkin, Joseph ; Bastin, Georges. Robust boundary control of systems of conservation laws. In: Mathematics of Control, Signals and Systems, Vol. 20, no. 2, p. 173-197 (2008)
Permanent URL
  1. Banda Mapundi, Herty Michael, Klar Axel, Gas flow in pipeline networks, 10.3934/nhm.2006.1.41
  2. Bressan A (2000) Hyperbolic systems of conservation laws. The one-dimensional Cauchy problem. Oxford University Press, New York
  3. Chow VT (1954) Open-channel hydraulics, International Student edn. Mc Graw-Hill Civil Engineering Series, New York
  4. Coron J-M, d’Andréa-Novel B, Bastin G (2007) A strict Lyapunov function for boundary control of hyperbolic systems of conservation laws. IEEE Trans Autom Control 52(1): 2–11
  5. Dos Santos V, Prieur C (2008) Boundary control of open channels with numerical and experimental validations. IEEE Trans Control Syst Tech (to appear)
  6. Garcia A, Hubbard M, De Vries J (1992) Open channel transient flow control by discrete time LQR methods. Automatica 28(2): 255–264
  7. Graf W (1998) Fluvial Hydraulics. Wiley, New York
  8. Greenberg J-M, Li T-T (1984) The effect of boundary damping for the quasilinear wave equations. J Differ equ 52: 66–75
  9. de Halleux J, Prieur C, Coron J-M, d’Andréa-Novel B, Bastin G (2003) Boundary feedback control in networks of open channels. Automatica 39(8): 1365–1376
  10. Haut B, Bastin G (2005) A second order model for road traffic networks. In: Proceedings of 8th International IEEE Conference on Intelligent Transportation Systems (IEEE-ITSC’05). Vienna, Austria, pp 178–184
  11. Li T-T (1994) Global classical solutions for quasilinear hyperbolic systems. In: RAM: Research in Applied Mathematics, vol 32. Masson, Paris. Wiley, Chichester
  12. Li T-T, Yu W-C (1985) Boundary value problems for quasilinear hyperbolic systems. Duke University Press, Durkam, Duke University Mathematical Series (DUM)
  13. Litrico X, Fromion V (2006) Boundary control of linearized Saint-Venant equations oscillating modes. Automatica 42(6): 967–972
  14. Litrico X, Georges D (1999) Robust continuous-time and discrete-time flow control of a down-river system (I): Modelling. Appl Math Model 23(11): 809–827
  15. Litrico X, Georges D (1999) Robust continuous-time and discrete-time flow control of a down-river system (II): Controller design. Appl Math Model 23(11): 829–846
  16. Litrico X, Georges D (2001) Robust LQG control of single input multiple output dam-river systems. Int J Syst Sci 32(6): 798–805
  17. Malaterre PO (1998) Pilot: a linear quadratic optimal controller for irrigation canals. J Irrig Drain Eng 124(3): 187–194
  18. Malaterre PO, Rogers DC, Schuurmans J (1998) Classification of canal control algorithms. ASCE J Irrig Drain Eng 124(1): 3–10
  19. de Saint-Venant B (1871) Théorie du mouvement non-permanent des eaux avec applications aux crues des rivières et à l’introduction des marées dans leur lit. Comptes-rendus de l’Académie des Sciences vol 73, pp 148–154, 237–240
  20. Villegas JA (2007) A port-Hamiltonian approach to distributed parameter systems, Ph. D. Thesis, University of Twente, Enschede, The Netherlands
  21. Zorich VA (2004) Mathematical analysis. II. Universitext. Springer, Berlin